Penis Often Comes Out Clear Liquid (madzi)

Illustration of Penis Often Comes Out Clear Liquid (madzi)
Illustration: Penis Often Comes Out Clear Liquid (madzi)

excuse me doc … want to ask, my penis why does it often come out madzi (clear liquid) if close to a woman / walk with a close friend (a little tense) please answer🙏

1 Answer:

Hello Alfian,


Thank you for the question.

Precum (madzi) can come out when a man is sexually aroused. Sexual stimulation is actually not always a sexual relationship. Other conditions that are not realized can also stimulate a person's sexual desire, for example when in close contact with the opposite sex, watching porn, even while imagining things that are sexual.


Your condition, as long as it occurs occasionally, and is not accompanied by an odorous discharge, whitish / yellowish / greenish / brownish / redness, pain, swelling, sand, or other complaints around the genitals, is often not dangerous. To avoid this condition from recurring, you better:

Diligent doing Kegel exercises
Stay away from things that smell porn
Avoid premarital sexual relations
When married, be loyal to your partner
Improve the cleanliness of your sex organs
Do not take any medicine or herbal remedies

If this condition is repeated over and over again, it could be that this indicates that you have disorders of the prostate, urinary tract, sperm ducts, pelvic nerves, and many more possible diseases. After the COVID-19 outbreak has subsided, you can see yourself directly to a doctor or urology surgeon if you feel your complaint has not improved for a long time, or appears accompanied by severe complaints as we have mentioned above, ok?


I hope this helps.

: by

Related Question

How To Use Forumen Ear Drops.?

How To Use Forumen Ear Drops.?

(5 months ago)

how many times in 1 day for the use of forumen ear drops for children aged 7 years? Because the rules of use only mention “to be sufficient ” and may not be used more t... Read more

Changes In Mood And Loss Of Focus Or Awareness?

Changes In Mood And Loss Of Focus Or Awareness?

(6 months ago)

Hello doctor, I am 15 years old I sometimes feel extreme pain in the chest sometimes after the pain in the chest the pain shifts to other parts such as the bottom of the chest and ... Read more

Swollen Eyes That Arise After Taking Certain Medications?

Swollen Eyes That Arise After Taking Certain Medications?

(20 days ago)

Ask the doctor, r nI take medication such as Ponstan (toothache medicine), Paramex, 7 star powder after drinking 1 or 2 hours My eyes become swollen (allergies) … r n1. What ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *